American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Guoyi Xu. Short-time existence of the Ricci flow on noncompact Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5605-5654.
Abstract, references, and article information   
View Article: PDF

[2] Jie Jiang and Yanyan Zhang. Counting the set of equilibria for a one-dimensional full model for phase transitions with microscopic movements. Quart. Appl. Math. 70 (2012) 665-683.
Abstract, references, and article information
View Article: PDF

[3] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[4] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[5] Daisuke Hirata. Blowup for $u_t = \Delta u + |\nabla u|^2 u$ from $\mathbb{R}^n$ into $\mathbb{R}^m$. Proc. Amer. Math. Soc. 133 (2005) 1823-1827. MR 2120283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[7] Joel A. Smoller and Michael E. Taylor. Wave front sets and the viscosity method. Bull. Amer. Math. Soc. 79 (1973) 431-436. MR 0348282.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1